# SDR ASMF201510021

- Difficulty date: September 26, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 44,474 hours, 20,789 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129105
- Part serial: 1169
- Condition: Stuck
- Location: Weather Radar
- Part time: 44,474 hours, 20,789 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE EICAS MSG RADAR FAIL WAS SHOWN.  DURING MX REVISION, THE TEST SWITCH OF THE WEATHER RADAR CONTROL PANEL WAS DETECTED STUCK.  THE WEATHER RADAR CONTROL PANEL WAS REPLACED IAW AMM 34-43-91, TESTED CORRECT.
